Migraleve_Migraine_Pink_and_Yellow_Complete_12_Tablets_31

Migraleve Complete Tablets (12, 24)

Migraleve is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. The pack contains 16 pink tablets for headache and nausea, and 8 yellow tablets for use if migraine continues.

Migraleve Pink tablets provides short term relief from migraine headache with associated nausea and vomiting. If taken at the first sign of a migraine, they can prevent an attack from developing.
Migraleve Yellow tablets provides relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.

Usage
Adults: 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraine Pink dose.              
No more than 8 tablets (2 pink and 6 yellow) to be taken in a 24 hour period

Children 12-15 years of age: 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
If the migraine persists, then 1 Migraleve Yellow tablet to be taken every 4 hours after the Migraleve Pink dose.
No more than 4 tablets (1 pink and 3 yellow) to be taken in a 24 hour period.

Children under 12 years of age: Seek medical advice

Warnings
Do not take for more than three days as it contains codeine which can cause addiction
Taking for more than 3 days in a row may make your headaches worse.
If you feel the need to take this medicine for more than three days you must see your doctor or pharmacist.

Do not exceed the stated dose.
Do not take less than four hours after taking other painkillers
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24hour period.

Contains paracetamol, hence not to be taken with any other paracetamol containing products

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.

May cause drowsiness. If affected do not drive or operate machinery.
Avoid alcoholic drink.

Keep out of the sight and reach of children
Please read the insert leaflet for further information.

Storage
No special instructions

Ingredients
Each Migraleve Pink Tablet contains Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, codeine Phosphate 8 mg, and Buclizine Hydrochloride 6.25 mg as active ingredients
Other Ingredients: Gelatin, Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Erythrosine (E127), Hypromellose, Titanium Dioxide (E171), Macrogol 400, Aluminium Oxide
Each Migraleve Yellow Tablet contains Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine Phosphate 8 mg as active ingredients
Other ingredients: Gelatin, Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Hypromellose, Titanium Dioxide (E171), Macrogol 400, Iron Oxide Yellow (E172), Quinoline Yellow (E104), Aluminium Oxide
-+